# SDR CA080709004

- Difficulty date: July 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,558 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 19092001405
- Condition: Grooved
- Location: Lt Te Flap
- Part time: 2,634 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT INBD FLAP MAIN 1 CARRIAGE ASSY (P/N 190-92001-405) FOUND GROOVED INSIDE BY LOOSE BOLT FROM TRACK ASSY.  ENGINEERING ADVISED THE ROOT CAUSE OF THE DAMAGE OF THE FLAP CARRIAGE IS CAUSE BY THE FLAP TRACK MECHANISM LOOSE BOLT.
